# SDR CALA2024031800771

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 82,927 hours, 32,607 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Intermittent
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

L/G/SHOCK ABSORBERFAULT ECAM. LOSS OFAUTO PILOT/THRUST. POST FLIGHT REPORT FAULTS N LG EXT PROX SENSOR 25GA AND N LG SHOCK ABSORBER 2526GM. VISUAL INSPECTION OF 25GA CHECKS NORMAL. REF TSM 32-31-00-810-815-A AND TSM 32-31-00-810-868-A. PIC INCLUDED OF POST FLT REPORT AND 25GA SENSOR. TROUBLE SHOOTING DATA PIC ATTACHED FOR BOTH LGCIU''S. VISUAL INSPECTION OF NLG FOUND NOSE STRUT TO BE 2 1/2 INCHES LOW. SERVICED NOSE STRUT PER AMM 12-14-32. T/S PER TSM 32-31-00-810-868.  REMOVED AND REPLACED THE (25GA) PROXIMITY SENSOR IN REFERENCE WITH AMM 32-31-73-000-005-A AND AFTER JACKING NOSE GEAR FOUND BUSHED LEVER HAS EXCESSIVE PLAY. REPLACED BUSHED LEVER AND LOWER LINK REF IPC 32-21-11-52 ITEMS 10, 90, AND 150.   COMPLETED TEST AND CLEARANCE CHECK OF 25GA PROX SENSOR REF AMM 32-31-73-400-005-A AND 32-31-73-200-002-A
